Alert archive / Virginia / Flash Flood Warnings in 2009
Flash Flood Warning 52, NWS Blacksburg, VA
NWS Blacksburg, VA issued this flash flood warning at Jun 10, 2009, 5:19 PM EDT for Amherst County, Virginia. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 10, 2009, 5:19 PM EDT (21:19 UTC)
- Expired
- Jun 10, 2009, 11:15 PM EDT
- In force
- 6 hr
- Issued by
- NWS Blacksburg, VA
- Area
- Storm-based polygon
- Flood severity
- None
County Amherst County, VA
The radar
The Roanoke radar (KFCX), 116 km from the middle of the area, began a volume at 21:18 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Roanoke, VA (KRNK), launched 12:00Z, 9.3 hours before the alert went out and 46 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 366 J/kg
- Mixed-layer CIN
- -97 J/kg
- Mixed-layer LCL
- 726 m above ground
- 0-6 km bulk shear
- 26 kt
- 0-1 km storm-relative helicity
- 74 m²/s²
- 0-3 km storm-relative helicity
- 86 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS51 KRNK 102119
FFWRNK
VAC009-110315-
/O.NEW.KRNK.FF.W.0052.090610T2119Z-090611T0315Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE BLACKSBURG VA
519 PM EDT WED JUN 10 2009
THE NATIONAL WEATHER SERVICE IN BLACKSBURG HAS ISSUED A
* FLASH FLOOD WARNING FOR...
SOUTH CENTRAL AMHERST COUNTY IN CENTRAL VIRGINIA
* UNTIL 1115 PM EDT.
* AT 506 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
VERY HEAVY RAIN FROM A THUNDERSTORM OVER THE WARNED AREA.
* THE STORM PRODUCING VERY HEAVY RAIN WILL OTHERWISE REMAIN OVER
MAINLY RURAL AREAS OF AMHERST COUNTY..
PRECAUTIONARY/PREPAREDNESS ACTIONS...
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND ALONG THE
BANKS OF CREEKS AND STREAMS.
PLEASE RELAY ANY REPORTS OF FLOODING INCLUDING MUDSLIDES...OR ROAD
CLOSURES TO THE NATIONAL WEATHER SERVICE IN BLACKSBURG BY CALLING
TOLL FREE...1...8 6 6...2 1 5...4 3 2 4. DELAYED REPORTS ARE WELCOME.
&&
LAT...LON 3744 7910 3746 7906 3743 7902 3743 7904
3742 7905 3742 7907 3740 7906 3739 7907
$$
AMS2 follow-up statements
000
WGUS71 KRNK 110142
FFSRNK
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE BLACKSBURG VA
942 PM EDT WED JUN 10 2009
VAC009-110315-
/O.CON.KRNK.FF.W.0052.000000T0000Z-090611T0315Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
AMHERST VA-
942 PM EDT WED JUN 10 2009
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1115 PM EDT FOR
SOUTH CENTRAL AMHERST COUNTY...
AT 940 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
VERY HEAVY RAIN FELL FROM THUNDERSTORMS EARLIER THIS EVENING. RUNOFF
FROM THIS STORM WILL OCCUR OVER MAINLY RURAL AREAS OF AMHERST
COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.
&&
LAT...LON 3744 7910 3746 7906 3743 7902 3743 7904
3742 7905 3742 7907 3740 7906 3739 7907
$$
AMS000
WGUS71 KRNK 110310
FFSRNK
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE BLACKSBURG VA
1110 PM EDT WED JUN 10 2009
VAC009-110320-
/O.EXP.KRNK.FF.W.0052.000000T0000Z-090611T0315Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
AMHERST VA-
1110 PM EDT WED JUN 10 2009
...THE FLASH FLOOD WARNING WILL EXPIRE AT 1115 PM EDT FOR SOUTH
CENTRAL AMHERST COUNTY...
CREEKS AND STREAMS WERE RECEDING THUS THE FLASH FLOOD WARNING WILL BE
ALLOWED TO EXPIRE.
LAT...LON 3744 7910 3746 7906 3743 7902 3743 7904
3742 7905 3742 7907 3740 7906 3739 7907
$$
AMSWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Blacksburg, VA wrote its last area forecast discussion before this flash flood warning went out at Jun 10, 3:44 PM EDT, 1 hour 35 minutes earlier.
Area forecast discussion, Jun 10, 3:44 PM EDT, 1 hour 35 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BLACKSBURG VA 344 PM EDT WED JUN 10 2009 .SYNOPSIS... A STATIONARY FRONT ACROSS THE OHIO VALLEY WILL BECOME A COLD FRONT AS IT CROSSES WEST VIRGINIA AND VIRGINIA PASSING THROUGH THE AREA THURSDAY NIGHT AND FRIDAY. UNTIL THE FRONT MOVES THROUGH...A SERIES OF UPPER LEVEL DISTURBANCES WILL MOVE INTO THE APPALACHIANS AND BLUE RIDGE. THE BOUNDARY SLOWS ALONG THE NORTH CAROLINA AND VIRGINIA BORDER ON SATURDAY...BEFORE MOVING SOUTH EARLY NEXT WEEK. && .NEAR TERM /THROUGH THURSDAY/... SCATTERED STORMS HAVE BROKEN OUT IN THE UNSTABLE AIRMASS...BUT ARE LIMITED BY A DOME OF CIRRUS. MORE ORGANIZED SHOWERS AND STORMS CONNECTED TO AN UPPER WAVE MOVING THROUGH TN/KY WILL PROVIDE AN INCREASE IN COVERAGE TONIGHT. MORE SCATTERED STORMS AHEAD OF THIS CLUSTER WILL HAVE THE GREATEST PROBABILITY OF BECOMING SEVERE. ALSO...STORMS WILL BE DEVELOPING OVER THE PIEDMONT...WITH MORE FAVORABLE LOLL SHEAR ARRIVING WITH OUTFLOW FROM BLUE RIDGE STORMS. HVR RAIN OBSERVED OVER KY...WILL TAKE A MORE SOUTHERLY TRACK INTO THE CWA...AND WILL NEED TO WATCH THIS AREA FOR POTENTIAL WATER PROBLEMS...ESPECIALLY ALONG NW NC...WITH SLOW MOVING STORMS. IF SHOWERS AND STORMS HOLD TOGETHER INTO THE PIEDMONT OF VA/NC...THIS DRENCHED AREA WOULD BE THE MOST FLOOD PRONE. BOTH THE NAM/GFS SHOW ADDITIONAL DEVELOPMENT THERE LATE TONIGHT...AND IF THIS PANS OUT A FLASH FLOOD WATCH MAY BE NEEDED ALONG THOSE COUNTIES WITH THE EVENING UPDATE. WITH THE STATIONARY BOUNDARY ACROSS THE OHIO VALLEY SINKING EVER SO SLIGHTLY SOUTH...MUCH OF THE COVERAGE ACROSS KY TODAY IS EXPECTED TO SET UP ALONG SW VA ON THURSDAY. AFTER TONIGHTS RAINFALL...AND MORE ON THE WAY A FLASH FLOOD WATCH MAY BE NECESSARY FOR THE WETTER PORTIONS OF THE CWA...ESPECIALLY WITH TRAINING STORMS LIKELY CONSIDERING BUFKIT MBE VELOCITIES. && .SHORT TERM /THURSDAY NIGHT THROUGH SATURDAY/... ZONAL FLOW CONTINUES THROUGH SATURDAY WITH EMBEDDED SHORTWAVES MOVING THROUGH MID LEVEL WESTERLY FLOW. A STRONG WAVE IS FORECAST TO MOVE THROUGH THE OHIO VALLEY LATE THURSDAY AND THURSDAY NIGHT WITH HIGH THREAT OF SHRA/TSRA. ANOTHER ROUND OF CONVECTION IS POSSIBLE AGAIN FRIDAY AFTERNOON PENDING RECHARGE OF ATMOSPHERE BEHIND THURSDAY NIGHTS WAVE. FOR NOW WILL GO WITH HIGHEST POPS NORTHERN CWA CLOSER TO THE FRONTAL BOUNDARY. MODERATE SHEAR WILL EXIST FROM STRONG MID LEVEL SHORT WAVE...THIS SUGGEST POTENTIAL FOR SVR WEATHER...HAIL AND WIND. IN ADDITION... POTENTIAL FOR HEAVY RAINS WILL EXIST WITH PWATS PROJECTED BE 1.5-2 INCHES THURSDAY NIGHT. MODELS BRING FRONT OVERTOP OF US FRIDAY NIGHT...AND JUST SOUTH OF THE AREA SATURDAY. PROXIMITY OF FRONT SUGGESTS CHC POPS AGAIN SATURDAY BUT MAINLY SOUTHERN CWA. FOR TEMPS...AIRMASS WILL REMAIN WARM AND MUGGY UNTIL FRONT COMES THROUGH. && .LONG TERM /SATURDAY NIGHT THROUGH WEDNESDAY/... QUESTION REMAINS AS TO AMOUNT OF AMPLIFICATION IN THE UPPER FLOW GOING INTO NEXT WEEK. BASED ON CURRENT MODEL TRENDS...UPPER FLOW IS FORECAST TO AMPLIFY JUST ENOUGH TO NUDGE SURFACE FRONT TO OUR SOUTH. THE QUESTION IS HOW FAR SOUTH. BOTH THE GFS/ECMWF TAKE THE FRONT DOWN TO ABOUT ATLANTA...BUT NEITHER MODEL COMPLETELY RID CWA OF CLOUD COVER OR PRECIP THREAT. FOR NOW WILL CONTINUE TO MAINTAIN CHC SHRA/TSRA...BUT MAINLY DIURNAL IN NATURE. && .AVIATION /20Z WEDNESDAY THROUGH MONDAY/... INCLUDED TEMPO GROUP THIS AFTERNOON AS STORMS WILL COME CLOSE TO LWB...POSSIBLY PRODUCING TEMPO IFR. VCTS/CB INCLUDED AT OTHER TAF SITES FOR HIT OR MISS STORMS. IF RAIN AND STORMS OVER KY MAKE IT OVER THE APPS TODAY...THEN PREDOMINATE SHWS WILL NEED TO BE ADDED INTO TERMINALS FARTHER EAST. MODELS INDICATING ADDITIONAL DEVELOPMENT NEAR KDAN NEAR OR AFTER MIDNIGHT...SO DID AT LEAST INCLUDE A TEMPO GROUP...ALTHOUGH THIS IS A LOW CONFIDENCE SOLUTION. NONETHELESS...IFR CONDS MAY DEVELOP WITH THESE STORMS. HEAVIER MORE WIDESPREAD RAIN WILL APPROACH LWB/BLF NEAR THE END OF THE TAF PERIOD. CLDS AND WIND SHOULD PREVENT LWB FROM VLIFR TONIGHT...ALTHOUGH ANY CLD BREAKS WILL ALLOF FOG TO FORM QUICKLY THERE. WITH THE APPROACH OF A COLD FRONT AND MOISTURE CONTINUING TO INCREASE...SHOWERS AND STORMS WILL BE SCATTERED TO NUMEROUS THROUGH THURSDAY NIGHT...AND PERIODS OF MVFR/IFR COULD OCCUR IN PASSING SHOWERS/STORMS. SOME LOW CLDS AND VIS IS POSSIBLE THE FIRST HALF OF THIS WEEKEND AS A NORTHERLY COMPONENT DEVELOPS BEHIND A SLOW MOVING BOUNDARY OVER THE VA/NC BORDER. && .RNK WATCHES/WARNINGS/ADVISORIES... VA...NONE. NC...NONE. WV...NONE. && SYNOPSIS...KM/PH NEAR TERM...KM SHORT TERM...PM LONG TERM...PM AVIATION...PH
Hazardous weather outlook, Jun 10, 4:02 PM EDT, 1 hour 17 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BLACKSBURG VA 402 PM EDT WED JUN 10 2009 NCZ001>006-018>020-VAZ007-009>020-022>024-032>035-043>047-058-059- WVZ042>045-112015- ASHE-ALLEGHANY NC-SURRY-STOKES-ROCKINGHAM-CASWELL-WATAUGA-WILKES- YADKIN-TAZEWELL-SMYTH-BLAND-GILES-WYTHE-PULASKI-MONTGOMERY-GRAYSON- CARROLL-FLOYD-CRAIG-ALLEGHANY VA-BATH-ROANOKE-BOTETOURT-ROCKBRIDGE- PATRICK-FRANKLIN-BEDFORD-AMHERST-HENRY-PITTSYLVANIA-CAMPBELL- APPOMATTOX-BUCKINGHAM-HALIFAX-CHARLOTTE-MERCER-SUMMERS-MONROE- GREENBRIER- 402 PM EDT WED JUN 10 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL NORTH CAROLINA...NORTHWEST NORTH CAROLINA...CENTRAL VIRGINIA...SOUTH CENTRAL VIRGINIA...SOUTHWEST VIRGINIA...WEST CENTRAL VIRGINIA AND SOUTHEAST WEST VIRGINIA. .DAY ONE...TONIGHT. THUNDERSTORMS WILL DEVELOP DURING THE AFTERNOON AND CONTINUE INTO THE EVENING. SOME OF THESE STORMS MAY BE SEVERE...PRODUCING DAMAGING WINDS AND LARGE HAIL. IN ADDITION...TRAINING OF THE STORMS MAY LEAD TO SOME LOCALLY HEAVY RAINFALL. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THUNDERSTORMS ARE ONCE AGAIN EXPECTED THURSDAY AND FRIDAY...AND A FEW MAY BE SEVERE PRODUCING DAMAGING WINDS AND LARGE HAIL. AGAIN...TRAINING OF THE STORMS MAY LEAD TO SOME LOCALLY HEAVY RAINFALL. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED.
In the hours before
Local storm report, Jun 10, 3:49 PM EDT, 1 hour 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BLACKSBURG VA
349 PM EDT WED JUN 10 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0335 PM HAIL 1 E RADFORD 37.13N 80.55W
06/10/2009 M1.00 INCH CITY OF RADFORD VA PUBLIC
NEAR ROCK ROAD
&&
DOCLocal storm report, Jun 10, 3:58 PM EDT, 1 hour 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BLACKSBURG VA
358 PM EDT WED JUN 10 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0335 PM HAIL VINTON 37.27N 79.89W
06/10/2009 M1.00 INCH ROANOKE VA PUBLIC
&&
DOCSpecial weather statement, Jun 10, 4:12 PM EDT, 1 hour 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BLACKSBURG VA
412 PM EDT WED JUN 10 2009
VAZ047-102115-
BUCKINGHAM VA-
412 PM EDT WED JUN 10 2009
...A STRONG THUNDERSTORM WILL AFFECT BUCKINGHAM COUNTY...
AT 412 PM EDT...A STRONG THUNDERSTORM WAS LOCATED 12 MILES NORTH OF
DILLWYN...MOVING SOUTHEAST AT 10 MPH.
WIND GUSTS TO 50 MPH AND PEA-SIZED HAIL ARE POSSIBLE WITH THIS STORM.
THIS STORM WILL BE NEAR CENTENARY AROUND 420 PM AND GOLD HILL AROUND
515 PM.
LISTEN TO NOAA WEATHER RADIO OR YOUR FAVORITE MEDIA OUTLET FOR LATER
UPDATES OR POSSIBLE WARNINGS.
LAT...LON 3760 7827 3746 7838 3745 7840 3768 7870
3776 7863 3776 7858 3777 7856 3776 7851
3779 7849 3776 7847 3774 7837 3768 7824
EXPERIMENTAL
KKLocal storm report, Jun 10, 4:21 PM EDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BLACKSBURG VA
421 PM EDT WED JUN 10 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0405 PM HAIL VINTON 37.27N 79.89W
06/10/2009 M0.75 INCH ROANOKE VA PUBLIC
&&
DOCSpecial weather statement, Jun 10, 4:46 PM EDT, 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BLACKSBURG VA
446 PM EDT WED JUN 10 2009
VAZ011-WVZ042>045-102145-
GILES VA-GREENBRIER WV-MERCER WV-MONROE WV-SUMMERS WV-
446 PM EDT WED JUN 10 2009
...A STRONG THUNDERSTORM WILL AFFECT GILES...GREENBRIER...MERCER...
MONROE AND SUMMERS COUNTIES...
AT 446 PM EDT...A STRONG THUNDERSTORM WAS LOCATED OVER PIPESTEM...
MOVING EAST AT 20 MPH.
WIND GUSTS TO 40 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM.
VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.
THIS STORM WILL BE NEAR BOZOO...BUCK...AND PETERSTOWN AROUND 500
PM...INDIAN MILLS AROUND 505 PM...RED SULPHUR SPRING AROUND 510 PM...
BALLENGEE...AND TALCOTT AROUND 515 PM...WAYSIDE...AND KIMBALLTON
AROUND 525 PM AND LINDSIDE AROUND 530 PM.
LISTEN TO NOAA WEATHER RADIO OR YOUR FAVORITE MEDIA OUTLET FOR LATER
UPDATES OR POSSIBLE WARNINGS.
LAT...LON 3785 8050 3743 8043 3742 8048 3732 8042
3731 8043 3743 8102 3761 8103
EXPERIMENTAL
KKSpecial weather statement, Jun 10, 4:54 PM EDT, 25 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BLACKSBURG VA 454 PM EDT WED JUN 10 2009 VAZ032-033-043-102200- FRANKLIN VA-HENRY VA-PATRICK VA- 454 PM EDT WED JUN 10 2009 ...A STRONG THUNDERSTORM WILL AFFECT FRANKLIN...HENRY AND PATRICK COUNTIES... AT 453 PM EDT...A STRONG THUNDERSTORM WAS LOCATED 6 MILES NORTHWEST OF BASSETT...MOVING EAST AT 20 MPH. WIND GUSTS TO 40 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM. VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS. THIS STORM WILL BE NEAR FERRUM AROUND 500 PM...BASSETT AROUND 505 PM...STANLEYTOWN AROUND 510 PM...OAK LEVEL...AND COLLINSVILLE AROUND 515 PM...FIGSBORO AROUND 525 PM AND SYDNORSVILLE AROUND 530 PM. LAT...LON 3697 7962 3669 7969 3674 8018 3692 8018 EXPERIMENTAL KK
The office that day
Everything else NWS Blacksburg, VA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 9, 8:17 PM EDT | Severe Thunderstorm Warning | RNK | Charlotte, Halifax | 88 min |
| Jun 9, 9:30 PM EDT | Flash Flood Warning | RNK | Amherst | 6 hr |
| Jun 9, 9:57 PM EDT | Special Weather Statement | RNK | Campbell | 33 min |
| Jun 9, 10:34 PM EDT | Special Weather Statement | RNK | Halifax | 56 min |
| Jun 9, 11:36 PM EDT | Special Weather Statement | RNK | Bedford | 24 min |
| Jun 10, 12:15 AM EDT | Special Weather Statement | RNK | Bath | 30 min |
| Jun 10, 1:03 AM EDT | Special Weather Statement | RNK | City of Covington | 27 min |
| Jun 10, 2:42 PM EDT | Special Weather Statement | RNK | Giles, City of Radford | 63 min |
| Jun 10, 2:52 PM EDT | Severe Thunderstorm Warning | RNK | Bland, Giles, Montgomery, Pulaski, City of Radford | 68 min |
| Jun 10, 3:12 PM EDT | Special Weather Statement | RNK | Bath | 63 min |
| Jun 10, 3:46 PM EDT | Severe Thunderstorm Warning | RNK | Bedford, Botetourt, Roanoke, City of Roanoke | 59 min |
| Jun 10, 3:52 PM EDT | Tornado Warning | RNK | Bedford, Botetourt, Roanoke, City of Roanoke | 38 min |
| Jun 10, 3:55 PM EDT | Severe Thunderstorm Warning | RNK | Floyd, Montgomery, Roanoke | 53 min |
| Jun 10, 4:12 PM EDT | Special Weather Statement | RNK | Buckingham | 63 min |
| Jun 10, 4:54 PM EDT | Special Weather Statement | RNK | City of Martinsville | 66 min |
| Jun 10, 5:20 PM EDT | Special Weather Statement | RNK | Craig, Giles | 55 min |
| Jun 10, 5:56 PM EDT | Severe Thunderstorm Warning | RNK | Bedford, Campbell, Halifax, Pittsylvania | 64 min |
| Jun 10, 6:08 PM EDT | Special Weather Statement | RNK | Pittsylvania | 67 min |
| Jun 10, 6:55 PM EDT | Special Weather Statement | RNK | City of Danville | 65 min |
Nearby
Flash Flood Warnings in Virginia, 2009Every flash flood warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.